# SDR QXEA200601348

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. MISS DRILLED RIVET AT STA 50 ON STRINGER 31. MAINTENANCE REPAIRED IAW HORIZON EA 6-53-705 AND RD 8/4-53-1523, NDTM PART 6, 51-00-02AND HORIZON EA 6-53-690.
